Varieties of Lattice-Ordered Groups.

Jorge Martinez

Mathematische Zeitschrift (1974)

  • Volume: 137, page 265-284
  • ISSN: 0025-5874; 1432-1823

How to cite


Martinez, Jorge. "Varieties of Lattice-Ordered Groups.." Mathematische Zeitschrift 137 (1974): 265-284. <>.

author = {Martinez, Jorge},
journal = {Mathematische Zeitschrift},
pages = {265-284},
title = {Varieties of Lattice-Ordered Groups.},
url = {},
volume = {137},
year = {1974},

AU - Martinez, Jorge
TI - Varieties of Lattice-Ordered Groups.
JO - Mathematische Zeitschrift
PY - 1974
VL - 137
SP - 265
EP - 284
UR -
ER -

Citations in EuDML Documents

  1. N.Ya. Medvedev, О решётке o -аппроксимируемых -многообразий
  2. N.Ya. Medvedev, К теории многообразий решеточно упорядоченных групп
  3. Sergei A. Gurchenkov, К трем вопросам теории l -многообразий
  4. N.Ya. Medvedev, l -многообразия без независимого базиса тождеств
  5. Jorge Martinez, Torsion theory for lattice-ordered groups
  6. Jiří Rachůnek, The semigroup of varieties of weakly associative lattice groups
  7. Michèle Giraudet, Jiří Rachůnek, Varieties of half lattice-ordered groups of monotonic permutations of chains
  8. Michael R. Darnel, Closure operators on radical classes of lattice-ordered groups
  9. Paul F. Conrad, Minimal prime subgroups of lattice-ordered groups

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.